Show simple item record

dc.contributor.authorWang, Tao ( )
dc.date.accessioned2023-05-25T13:10:16Z
dc.date.available2023-05-25T13:10:16Z
dc.date.issued2016-01-04
dc.identifier.citationWang, T. (2016). Existence and nonexistence of nontrivial solutions for Choquard type equations. Electronic Journal of Differential Equations, 2016(03), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16875
dc.description.abstractIn this article, we consider the nonlocal problem -Δu + u = q(x) (∫ℝN q(y)|u(y)|p/|x-y|N-α dy) |u|p-2u, x ∈ ℝN, where N ≥ 3, α ∈ (0, N), N+α/N < p < N+α/N-2 and q(x) is a given potential. Under suitable assumptions on q(x), we prove the existence and nonexistence of nontrivial solutions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2016, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectChoquard equationen_US
dc.subjectNonlocal nonlinearitiesen_US
dc.subjectVariational methodsen_US
dc.titleExistence and nonexistence of nontrivial solutions for Choquard type equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record